# SDR SWAA991169

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Engine: Ge CFM563B1
- System (JASC): 7530 · Compressor Bleed Control
- Part: Vbv Door
- Part number: 1216643
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF---- NR 2 ENG THRUST WOULD NOT ADVANCE ON TAKEOFF ROLL.  REMOVED AND REPLACED NR 2 ENG VBV DOOR ASSY AT 5 O'CLOCK POSITION PER MM.
